MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. VANTAGE; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 350-21-23
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Cyst(s) (1800); Pain (1994); Osteopenia/ Osteoporosis (2651); Implant Pain (4561)
Date of Event 01/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported post-op via clinical study that the 62 yo female patient was experiencing off and on pain, received ct scan.Ct scan found large cyst on posterior lateral aspect of tibia and smaller one under anterior lateral aspect of talus.The date of adverse event onset is 01/18/2023.The plan is to treat with bone graft of cyst and appointment to be scheduled.The patient¿s outcome was last known as, continuing.The case report form indicates this event is possibly related to devices and procedure.
 
Additional Manufacturer Narrative
Concomitants: serial #: (b)(4) category #: 350-11-04 - tibial plate fb sz 4 lt, serial #: (b)(4) category #: 350-01-03 - talar implant sz 3 lt, serial #: (b)(4) category #: 350-10-04 - ankle sz 4 locking clip,.
 
Event or Problem Description
As reported post-op via clinical study that the 62 year old female patient was experiencing off and on pain, received ct scan.Ct scan found large cyst on posterior lateral aspect of tibia and smaller one under anterior lateral aspect of talus.The date of adverse event onset is (b)(6) 2023.The plan is to treat with bone graft of cyst and appointment to be scheduled.The patient¿s outcome was last known as, continuing.The case report form indicates this event is possibly related to devices and procedure.The outcome of this event is resolved through surgical revision on (b)(6) 2023.
 
Additional Manufacturer Narrative
H3: additional information in b4.Upon review of the available information, there is no evidence that this is a device related problem and no allegation against the device.Implantation of a total joint could result pain, infection, loosening of total joint hardware and the patient should monitor their activity and stresses to the operated ankle.The most likely cause of the reported event is the patient¿s conditions.
 
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the patient's condition cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
H6: corrected health effect and medical device codes.

Brand Name
VANTAGE
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16550775
Report Number1038671-2023-00447
Device Sequence Number14161705
Product Code HSN
UDI-Device Identifier10885862276315
UDI-Public10885862276315
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/12/2024
Device Catalogue Number350-21-23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Supplement Date Received by Manufacturer11/29/2023
11/29/2023
Not provided
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date11/30/2023
03/05/2024
09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight76 KG
Patient EthnicityNon Hispanic
Patient RaceWhite